# SDR CALA2019062401050

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D534704910000
- Condition: Cracked
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FR 53-52 STR 38LT INTERCOSTAL TOP AFT EDGE CRACKED.   REMOVED & REPLACED INTERCOSTAL AT FR53-52 STR 38L IAW A320 SRM 5 1-42-11 PARA E & SRM 51-72-11-911-001.
